# SDR IPXA10163810

- Difficulty date: December 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW INADVERTENTLY DEPLOYED DOOR SLIDE. DOOR SLIDE REMOVED AND DEF 441338 ASSIGNED. SUPPLEMENTAL ETOPS REPORT, INSTALLED SERVICEABLE SLIDE, GIRTBAR, SLIDERS AND COVER IAW AMM 25-61-21-04. OK FOR SERVICE. STICKER REMOVED. M441338 CLEARED.
